# SDR SWAA2021021121586

- Difficulty date: October 7, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS727A+10 RBL13 WL156. / CORROSION WAS FOUND TO BE OUT OF LIMITS DUE TO PROXCIMITY TO FASTENER HOLES PER: SRM 53-00-53-1A-2. CARGO TRACK WILL BE REPLACED ON NRC U228143
